# SDR C2XA03TY214

- Difficulty date: December 18, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145
- Aircraft serial: 145123
- Aircraft time: 11,395 hours, 8,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14529150007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 3C INSPECTION THE Z-PROFILE BEHIND SERVICE DOOR AT GALLEY WAS CORRODED.  MAINT REMOVED AND REPLACED THE Z-PROFILE IN GALLEY IAW SRM 51-40-02.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
